# SDR SWAA2023013091452

- Difficulty date: January 13, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE CRACKED.    LOCATED, DRILLED, AND COUNTERSANK HOLES ON NEW CORNER PLATE PER SRM 51-40-02 AND SRM 51-40-08. FWD CORNER SCUFF PLATE WILL BE INSTALLED ON ROUTINE CARD.   AFT CARGO INSULATION,  NETS,  SCUFF PLATES, AND THRESHOLD TTG8R007DNX0]
